RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Уфимск. матем. журн.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Уфимск. матем. журн., 2019, том 11, выпуск 3, страницы 110–131 (Mi ufa484)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Classification of a subclass of quasilinear two-dimensional lattices by means of characteristic algebras

M. N. Kuznetsova

Institute of Mathematics, Ufa Federal Research Center, Russian Academy of Sciences, Chernyshevsky str. 112, 450008, Ufa, Russia

Аннотация: We consider a classification problem of integrable cases of the Toda type two-dimensional lattices $u_{n,xy} = f(u_{n+1},u_n,u_{n-1}, u_{n,x},u_{n,y})$. The function $f = f(x_1,x_2,\cdots x_5)$ is assumed to be analytic in a domain $D\subset \mathbb{C}^5$. The sought function $u_n = u_n(x,y)$ depends on real $x$, $y$ and integer $n$. Equations with three independent variables are complicated objects for study and especially for classification. It is commonly accepted that for a given equation, the existence of a large class of integrable reductions indicates integrability. Our classification algorithm is based on this observation. We say that a constraint $u_0 = \varphi(x,y)$ defines a degenerate cutting off condition for the lattice if it divides this lattice into two independent semi-infinite lattices defined on the intervals $-\infty<n<0$ and $0<n<+\infty$, respectively. We call a lattice integrable if there exist cutting off boundary conditions allowing us to reduce the lattice to an infinite number of hyperbolic type systems integrable in the sense of Darboux. Namely, we require that lattice is reduced to a finite system of such kind by imposing degenerate cutting off conditions at two different points $n=N_1$, $n=N_2$ for arbitrary pair of integers $N_1$, $N_2$. Recall that a system of hyperbolic equations is called Darboux integrable if it admits a complete set of integrals in both characteristic directions. An effective criterion of the Darboux integrability of the system is connected with properties of an associated algebraic structures. More precisely, the characteristic Lie-Rinehart algebras assigned to both characteristic directions have to be of a finite dimension. Since the obtained hyperbolic system is of a very specific form, the characteristic algebras are effectively studied. Here we focus on a subclass of quasilinear lattices of the form
$$u_{n,xy}=p(u_{n-1},u_n,u_{n+1}) u_{n,x} + r(u_{n-1},u_n,u_{n+1})u_{n,y} +q(u_{n-1},u_n,u_{n+1}).$$


Ключевые слова: two-dimensional lattice, integrable reduction, characteristic Lie algebra, degenerate cutting off condition, Darboux integrable system, $x$-integral.

Полный текст: PDF файл (534 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Ufa Mathematical Journal, 2019, 11:3, 109–131 (PDF, 492 kB); https://doi.org/10.13108/2019-11-3-109

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.9
MSC: 37K10, 37K30, 37D99
Поступила в редакцию: 03.04.2019
Язык публикации: английский

Образец цитирования: M. N. Kuznetsova, “Classification of a subclass of quasilinear two-dimensional lattices by means of characteristic algebras”, Уфимск. матем. журн., 11:3 (2019), 110–131; Ufa Math. J., 11:3 (2019), 109–131

Цитирование в формате AMSBIB
\RBibitem{Kuz19}
\by M.~N.~Kuznetsova
\paper Classification of a subclass of quasilinear two-dimensional lattices by means of characteristic algebras
\jour Уфимск. матем. журн.
\yr 2019
\vol 11
\issue 3
\pages 110--131
\mathnet{http://mi.mathnet.ru/ufa484}
\transl
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 3
\pages 109--131
\crossref{https://doi.org/10.13108/2019-11-3-109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511172800009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078538264}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ufa484
  • http://mi.mathnet.ru/rus/ufa/v11/i3/p110

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. И. Т. Хабибуллин, М. Н. Кузнецова, “О классификационном алгоритме интегрируемых двумеризованных цепочек на основе алгебр Ли–Райнхарта”, ТМФ, 203:1 (2020), 161–173  mathnet  crossref; I. T. Habibullin, M. N. Kuznetsova, “A classification algorithm for integrable two-dimensional lattices via Lie–Rinehart algebras”, Theoret. and Math. Phys., 203:1 (2020), 569–581
  • Уфимский математический журнал
    Просмотров:
    Эта страница:23
    Полный текст:9
    Литература:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020